MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 10 FRAMING COIL VTA; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME 10 FRAMING COIL VTA; VASCULAR EMBOLIZATION DEVICE
Model Number 100619HFRM-V-A2
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The investigation of the returned coil system found the implant to be separated from the pusher.The pusher's electrical circuit was within specification, and the heater coil and monofilament had evidence of activation using a detachment controller.Coil systems are 100% inspected prior to release from manufacturing, and no energy is distributed to the heater coil during the manufacturing process.Since the investigation is unable to determine when the coil system was activated and the implant detached, the reported event cannot be completely confirmed; therefore, the complaint is considered non-verifiable.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that when the physician was advancing an embolization coil implant in the catheter, friction was encountered.The device was removed and it was noticed that the implant coil had detached from the delivery pusher.There was no reported patient injury or intervention.

Brand Name
HYDROFRAME 10 FRAMING COIL VTA
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12305351
Report Number2032493-2021-00317
Device Sequence Number3670771
Product Code KRD
UDI-Device Identifier00816777023551
UDI-Public(01)00816777023551(11)210302(17)260228(10)2103025PF
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number100619HFRM-V-A2
Device Catalogue Number100619HFRM-V
Device Lot Number2103025PF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2021
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight60